# SDR SIMA20160910002

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,348 hours, 33,180 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BAD ODOR IN THE COCKPIT.  SEEMS LIKE OIL COMMING THROUGH THE PACKS.  MORE SIGNIFICANT ON TAKEOFF AND CLIMB OUT.  C/W ETN EM-72-034 R9 AND ENGINE RUNS, NO ODOR DETECTED.
